# SDR P5CA9500090

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST AFT END AT 12 O'CLOCK IS CRACKED.  TRIMMED AND SMOOTHED THE CRACK PER BOEING SRM 51-10-01.
